# SDR CALA2021030100247

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 72,371 hours, 15,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

63-5530-1-2500 L/H EXTERIOR FUSELAGE SKIN STA 1654.5 BETWEEN STR INGER 3L-4L IS CRACHED VERIFIED WITH HFEC REPAIRED CRACKS AT STA 1654.5 BETWEEN S3-4LT IAW 767 SRM 53-80-0 1REPAIR 4 AND REA 47451REA 05 AND ECRA 5380-01277.
